# SDR REXA2019020150113

- Difficulty date: January 25, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 30,502 hours, 27,935 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R317711
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OPENING AFT WIRE HARNESS BRACKET J1MB IS CRACKED AT THE I/B SIDE OF THE LOWER LONGERON, IN THE CABIN BELOW THE FLOOR.
INSTALLED NEW BRACKET IAW CRJ 200 SRM 51-42-06 AND IAW CRJ 200 SRM 51-41-00. AAR SM 11
